# SDR SWAA2023071076473

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 25,499 hours, 12,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY LIGHT INOP.<[01] RELAMPED L2 SLIDE EMERGENCY LIGHT IAW AMM. 33-51-04. OPS CHECK GOOD.
